# SDR DALA2022030101275

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 58,085 hours, 41,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTERY POWER SUPPLY PER B717 AMM 33-51. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHT SYSTEM PER B717 AMM 33-51. OPERATIONAL TEST WAS GOOD. THE AIRCRAFT IS NOW OK FOR SERVICE. (LP #8541981)
